# SDR ASAA2017101822253

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 7,577 hours, 2,581 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 12572
- Condition: Failed
- Location: Nr 1 Nacelle
- Part time: 7,575 hours, 2,580 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AMBER TAQ LIGHT ILLUMINATED.  ACFT GROUNDED.  RAN THE NR 1 ENGINE AND FOUND THE COWL TAI ON,  AMBER TAI SHOWS ON THE NR 1 ENG DISPLAY.  BLUE LIGHT FOR TAI ON NORMAL. SUSPECT ENGINE COWL TAI.  REMOVED & REPLACED THE NR 1 ENGINE COWL TAI IAW AMM 30-21-11. OPS AND LEAK CHECKED . NO DEFECTS NOTED.
